RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 5(317), Pages 175–234 (Mi umn889)  

This article is cited in 60 scientific papers (total in 61 papers)

Discrete spectral symmetries of low-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds

S. P. Novikova, I. A. Dynnikovb

a University of Maryland
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm889

Full text: PDF file (575 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:5, 1057–1116

Bibliographic databases:

UDC: 517.98
MSC: 34B24, 34L40
Received: 08.09.1997

Citation: S. P. Novikov, I. A. Dynnikov, “Discrete spectral symmetries of low-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds”, Uspekhi Mat. Nauk, 52:5(317) (1997), 175–234; Russian Math. Surveys, 52:5 (1997), 1057–1116

Citation in format AMSBIB
\Bibitem{NovDyn97}
\by S.~P.~Novikov, I.~A.~Dynnikov
\paper Discrete spectral symmetries of low-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 5(317)
\pages 175--234
\mathnet{http://mi.mathnet.ru/umn889}
\crossref{https://doi.org/10.4213/rm889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490030}
\zmath{https://zbmath.org/?q=an:0928.35107}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52.1057N}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 5
\pages 1057--1116
\crossref{https://doi.org/10.1070/RM1997v052n05ABEH002105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000073817000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031351831}


Linking options:
  • http://mi.mathnet.ru/eng/umn889
  • https://doi.org/10.4213/rm889
  • http://mi.mathnet.ru/eng/umn/v52/i5/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Dynnikov, S. P. Novikov, “Laplace transforms and simplicial connections”, Russian Math. Surveys, 52:6 (1997), 1294–1295  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. P. Novikov, “The Schrödinger operator on graphs and topology”, Russian Math. Surveys, 52:6 (1997), 1320–1321  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. E. Adler, S. Ya. Startsev, “Discrete analogues of the Liouville equation”, Theoret. and Math. Phys., 121:2 (1999), 1484–1495  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. “Sergei Petrovich Novikov (on his 60th birthday)”, Russian Math. Surveys, 54:1 (1999), 1–7  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. I. M. Krichever, S. P. Novikov, “Trivalent graphs and solitons”, Russian Math. Surveys, 54:6 (1999), 1248–1249  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. S. P. Novikov, “Difference Schrödinger Operators”, Proc. Steklov Inst. Math., 224 (1999), 250–265  mathnet  mathscinet  zmath
    7. Marikhin V.G., Shabat A.B., “Hamiltonian theory of Backlund transformations”, Optical Solitons: Theoretical Challenges and Industrial Perspectives, Centre de Physique Des Houches, no. 12, 1999, 19–29  isi
    8. L. O. Chekhov, N. V. Puzyrnikova, “Integrable systems on graphs”, Russian Math. Surveys, 55:5 (2000), 992–994  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. Oblomkov, AA, “Two-dimensional algebro-geometric difference operators”, Journal of Physics A-Mathematical and General, 33:50 (2000), 9255  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    10. A. A. Oblomkov, “Difference Operators on Two-Dimensional Regular Lattices”, Theoret. and Math. Phys., 127:1 (2001), 435–445  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. Melnikov, Y, “Scattering on graphs and one-dimensional approximations to N-dimensional Schrodinger operators”, Journal of Mathematical Physics, 42:3 (2001), 1202  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    12. Anatol Odzijewicz, Alina Ryzko, J Phys A Math Gen, 35:3 (2002), 747  crossref  mathscinet  zmath  isi  scopus  scopus
    13. Ovidiu Lipan, Constantin Rasinariu, “Baxter T-Q equation for shape invariant potentials. The finite-gap potentials case”, J Math Phys (N Y ), 43:2 (2002), 847  crossref  mathscinet  zmath  isi  scopus  scopus
    14. A. A. Oblomkov, “Isoenergy Spectral Problem for Multidimensional Difference Operators”, Funct. Anal. Appl., 36:2 (2002), 120–133  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. L. O. Chekhov, “Integrable deformations of systems on graphs with loops”, Russian Math. Surveys, 57:3 (2002), 587–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    16. I. A. Dynnikov, S. V. Smirnov, “Exactly soluble cyclic Darboux $q$-chains”, Russian Math. Surveys, 57:6 (2002), 1218–1219  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. S. N. Vergeles, “Example of a fermion-nondoubling amorphous lattice”, JETP Letters, 76:1 (2002), 1–7  mathnet  crossref
    18. A. A. Oblomkov, “Spectral properties of two classes of periodic difference operators”, Sb. Math., 193:4 (2002), 559–584  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    19. Bobenko, AI, “Integrable systems on quad-graphs”, International Mathematics Research Notices, 2002, no. 11, 573  crossref  mathscinet  zmath  isi  elib
    20. Blumel, R, “Explicitly solvable cases of one-dimensional quantum chaos”, Physical Review Letters, 88:4 (2002), 044101  crossref  adsnasa  isi  scopus
    21. Bobenko, AI, “Hexagonal circle patterns and integrable systems: Patterns with the multi-ratio property and lax equations on the regular triangular lattice”, International Mathematics Research Notices, 2002, no. 3, 111  crossref  mathscinet  zmath  isi  elib
    22. I. A. Dynnikov, S. P. Novikov, “Geometry of the triangle equation on two-manifolds”, Mosc. Math. J., 3:2 (2003), 419–438  mathnet  mathscinet  zmath  elib
    23. S. V. Smirnov, “Cyclic $q$-chains”, St. Petersburg Math. J., 15:5 (2004), 795–811  mathnet  crossref  mathscinet  zmath
    24. Vergeles, SN, “Discrete gravity, the problem of fermion state doubling, and quantum anomalies”, Journal of Experimental and Theoretical Physics, 97:6 (2003), 1075  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
    25. Bobenko, AI, “Hexagonal circle patterns and integrable systems: Patterns with constant angles”, Duke Mathematical Journal, 116:3 (2003), 525  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    26. E. Sh. Gutshabash, “Darboux transformation for the nonstationary Schrödinger equation”, J. Math. Sci. (N. Y.), 136:1 (2006), 3580–3585  mathnet  crossref  mathscinet  zmath  elib  elib
    27. S. P. Novikov, “Discrete Connections and Difference Linear Equations”, Proc. Steklov Inst. Math., 247 (2004), 168–183  mathnet  mathscinet  zmath
    28. Adler, VE, “Cauchy problem for integrable discrete equations on quad-graphs”, Acta Applicandae Mathematicae, 84:2 (2004), 237  crossref  mathscinet  zmath  isi  elib
    29. Adler, VE, “Q(4): Integrable master equation related to an elliptic curve”, International Mathematics Research Notices, 2004, no. 47, 2523  crossref  mathscinet  zmath  isi  elib
    30. Penskoi, AV, “Discrete matrix Riccati equations with superposition formulas”, Journal of Mathematical Analysis and Applications, 294:2 (2004), 533  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    31. Nieszporski, M, “Darboux transformations for 5-point and 7-point self-adjoint schemes and an integrable discretization of the 2D Schrodinger operator”, Physics Letters A, 323:3–4 (2004), 241  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    32. Kravchenko V.G., Kravchenk V.V., “On a generalized Schrodinger operator and Darboux transformations”, Icnaam 2004: International Conference on Numerical Analysis and Applied Mathematics 2004, 2004, 502–505  zmath  isi
    33. Vladislav V Kravchenko, “On a relation of pseudoanalytic function theory to the two-dimensional stationary Schrödinger equation and Taylor series in formal powers for its solutions”, J Phys A Math Gen, 38:18 (2005), 3947  crossref  mathscinet  zmath  isi  scopus  scopus
    34. V. M. Buchstaber, D. V. Leikin, “Addition Laws on Jacobian Varieties of Plane Algebraic Curves”, Proc. Steklov Inst. Math., 251 (2005), 49–120  mathnet  mathscinet  zmath
    35. Oblomkov, AA, “Laplace transformations and spectral theory of two-dimensional semidiscrete and discrete hyperbolic Schrodinger operators”, International Mathematics Research Notices, 2005, no. 18, 1089  crossref  mathscinet  zmath  isi  elib
    36. Kiselman C.O., “Subharmonic functions on discrete structures”, Harmonic Analysis, Signal Processing, and Complexity - FESTSCHRIFT IN HONOR OF THE 60TH BIRTHDAY OF CARLOS A. BERENSTEIN, Progress in Mathematics, 238, 2005, 67–80  mathscinet  zmath  isi
    37. I. T. Habibullin, “C-Series Discrete Chains”, Theoret. and Math. Phys., 146:2 (2006), 170–182  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    38. Yu. N. Sirota, A. O. Smirnov, “The Heun Equation and the Darboux Transformation”, Math. Notes, 79:2 (2006), 244–253  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    39. Kenyon, R, “Planar dimers and Harnack curves”, Duke Mathematical Journal, 131:3 (2006), 499  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    40. M Nieszporski, “Darboux transformations for a 6-point scheme”, J Phys A Math Theor, 40:15 (2007), 4193  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    41. A. Doliwa, M. Nieszporski, P. M. Santini, “Integrable lattices and their sublattices. II. From the B-quadrilateral lattice to the self-adjoint schemes on the triangular and the honeycomb lattices”, J Math Phys (N Y ), 48:11 (2007), 113506  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    42. A. Doliwa, P. Grinevich, M. Nieszporski, P. M. Santini, “Integrable lattices and their sublattices: From the discrete Moutard (discrete Cauchy-Riemann) 4-point equation to the self-adjoint 5-point scheme”, J Math Phys (N Y ), 48:1 (2007), 013513  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    43. A. I. Bobenko, Yu. B. Suris, “On organizing principles of discrete differential geometry. Geometry of spheres”, Russian Math. Surveys, 62:1 (2007), 1–43  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    44. Kira V Khmelnytskaya, Vladislav V Kravchenko, “On a complex differential Riccati equation”, J Phys A Math Theor, 41:8 (2008), 085205  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    45. P. M. Santini, A. Doliwa, M. Nieszporski, “Integrable dynamics of Toda type on square and triangular lattices”, Phys Rev E, 77:5 (2008), 056601  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
    46. Matveev, VB, “30 years of finite-gap integration theory”, Philosophical Transactions of the Royal Society A-Mathematical Physical and Engineering Sciences, 366:1867 (2008), 837  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    47. V. L. Vereshchagin, “Discrete Toda lattices and the Laplace method”, Theoret. and Math. Phys., 160:3 (2009), 1229–1237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    48. A. A. Gaifullin, “A Minimal Triangulation of Complex Projective Plane Admitting a Chess Colouring of Four-Dimensional Simplices”, Proc. Steklov Inst. Math., 266 (2009), 29–48  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    49. Adam Doliwa, Maciej Nieszporski, “Darboux transformations for linear operators on two-dimensional regular lattices”, J Phys A Math Theor, 42:45 (2009), 454001  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    50. Bohle, C, “Discrete holomorphic geometry I. Darboux transformations and spectral curves”, Journal fur Die Reine und Angewandte Mathematik, 637 (2009), 99  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    51. Proc. Steklov Inst. Math., 273 (2011), 238–251  mathnet  crossref  mathscinet  zmath  isi  elib
    52. Hugo M. Campos, Raúl Castillo-Pérez, Vladislav V. Kravchenko, “Construction and application of Bergman-type reproducing kernels for boundary and eigenvalue problems in the plane”, Complex Variables and Elliptic Equations, 2011, 1  crossref  mathscinet  isi  scopus  scopus
    53. V. E. Adler, A. I. Bobenko, Y. B. Suris, “Classification of Integrable Discrete Equations of Octahedron Type”, International Mathematics Research Notices, 2011  crossref  mathscinet  isi  scopus
    54. Kh. K. Ishkin, “Conditions for localization of the limit spectrum of a model operator associated with the Orr–Sommerfeld equation”, Dokl. Math, 86:1 (2012), 549  crossref  mathscinet  zmath  isi  elib  elib  scopus
    55. Rustem Garifullin, Ismagil Habibullin, Marina Yangubaeva, “Affine and finite Lie algebras and integrable Toda field equations on discrete space-time”, SIGMA, 8 (2012), 062, 33 pp.  mathnet  crossref  mathscinet
    56. P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    57. N. Yu. Erokhovets, “Buchstaber invariant theory of simplicial complexes and convex polytopes”, Proc. Steklov Inst. Math., 286 (2014), 128–187  mathnet  crossref  crossref  isi  elib  elib
    58. I. A. Dynnikov, “On a new discretization of complex analysis”, Russian Math. Surveys, 70:6 (2015), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    59. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    60. David Hobby, Ekaterina Shemyakova, “Classification of Multidimensional Darboux Transformations: First Order and Continued Type”, SIGMA, 13 (2017), 010, 20 pp.  mathnet  crossref
    61. Li S. Shemyakova E. Voronov T., “Differential Operators on the Superline, Berezinians, and Darboux Transformations”, Lett. Math. Phys., 107:9 (2017), 1689–1714  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:782
    Full text:295
    References:56
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019